# SDR GTIA2024041438058

- Difficulty date: April 10, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 5,366 hours, 2,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55960
- Condition: Faulty
- Location: Fwd Galley
- Part time: 13 hours, 4 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED FWD MEGAPHONE INTERMITTENT SOUND.-R/R OF FWD MEGAPHONE IAW SPIRIT AIRBUS EMERGENCY EQUIPMENT DRAWING A320. MOC 110495/57545
